Mathematics at the College of Aeronautics: Prof. G. N. Ward

    Rights and permissions

    Reprints and Permissions

    About this article

    Cite this article

    Mathematics at the College of Aeronautics: Prof. G. N. Ward. Nature 168, 897–898 (1951). https://doi.org/10.1038/168897d0

    Download citation

    Comments

    By submitting a comment you agree to abide by our Terms and Community Guidelines. If you find something abusive or that does not comply with our terms or guidelines please flag it as inappropriate.